MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seizures (2063)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an increase in seizures initially found to be due to battery depletion confirmed by battery life calculation.The patient had a generator replacement.The explanted generator was reported to not be depleted.The explanted generator has not been received to date.No additional relevant information has been received to date.
 
Event or Problem Description
It was reported that the physician was not alleging the increase in seizures against vns.The patient replacement was prophylactic and there was no indication the physician believes vns contributed to the increased seizures.No additional relevant information has been received to date.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key10868570
Report Number1644487-2020-01554
Device Sequence Number14440389
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/15/2017
Device Model Number102R
Device Lot Number4410
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age44 YR